Please use this identifier to cite or link to this item:
Title: A note on Wiener-Hopf matrix factorisation
Authors: Rawlins, AD
Issue Date: 1985
Publisher: Oxford University Press
Citation: Quarterly Journal of Mechanics and Applied Mathematics. 38(3): 433-437
Abstract: In this paper the most general class of 2 x 2 matrices is determined which permit a Wiener-Hopf factorization by the procedure of Rawlins and Williams (1). According to this procedure, the factorization problem is reduced to a matrix Hilbert problem on a half-line, where the matrix involved in the Hilbert problem is required to have zero diagonal elements.
Description: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Quarterly Journal of Mechanics and Applied Mathematics following peer review. The definitive publisher-authenticated version Rawlins, A D (1985). A note on Wiener-Hopf matrix factorisation. Quarterly Journal of Mechanics and Applied Mathematics. 38 (3) 433-437 is available online at:
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf235.41 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.